# SDR COEA2022060207911

- Difficulty date: April 14, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 045
- Aircraft time: 39,547 hours, 47,427 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52176300204
- Part serial: NA
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235607 NR 800007  HEAVY CHECK  COE/MAJOR REPAIR: AFT CARGO DOOR OUTER SKIN IS CREASED ALONG THE LOWER EDGE. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0158742_01...18979 ISSUE A, DATED 5/13/2022.
